It all started in oct 2006. I had a severe allergic reaction when i use nasocort aq nose spray and then i used benadryl antiobiotic cream on a cut i had,. i was rushed to the hospital and they gave me stemitil (antinausea med) made my vomiting and dizziness worse. anyways things started doing down hill from there. On a daily basis some days better than some, i would have these episodes of sudden sleepiness followed behind by nausea vomiting burning in patches on my skin, my tongue would burn worse (its been burning 24/7 since the incident), visual impairment, difficulty breathing, feeling to black out felt chills my hands and feet extremely cold. I recently had 3 new symptoms two weeks ago i felt my bottom lip tingle then it swell. then 2 days after that my tongue swell and did my throat i was rushed to the hospital , and then yesterday my hands and feet felt like pins and needles and now today i felt a tingling at the back of my head, and moves to my face, and felt chills. and last week my skin started itching like crazy and these huge looking bumps appeared. i saw two drs at a mayo clinic recently. the first referred me to an allergist the allergist insist i dont have an allergy problems and says its just anxiety/panic attacks. Now even though i told him my tongue was swollen and was rushed to hospital he was adamant and almost angrily told me i need to see a physciatrist and if i got the all clear he would do allergy test on me.
in total i saw 10 doctors which includes an internist, endocrinologist, neurologist, rheumotolist and the allergist and did tons of blood test, mri ct scan.. all came back negative.. it seems to me that when drs cant find any thing in a test.. they assume its in your head or you have anxiety.
i know deep down that something is wrong. i have lost over 15 lbs since this all started, i was weighing 127lb in oct 2006. i am eating but my body is not retaining any nutrients it seems. as the days go by without a diagnosis its getting worse with new symptoms appearing..
HELP SOMEONE.. I KNOW IM NOT CRAZY.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?